# SDR HEEA0011982

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Failed
- Location: Cockpit
- Part time: 2,436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR WILL NOT TEST.  ALSO REMOVED PINGER P/N DK100, S/N DD13473 WITH CVR.  REPLACEMENT PINGER S/N S9181 RECEIVED WITH CVR.
